American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(14H60) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 31 to 37 of 37 found      Go to page: 1 2

[31] Bert van Geemen and Aise Johan de Jong. On Hitchin's connection. J. Amer. Math. Soc. 11 (1998) 189-228.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[32] E. Ballico. On the number of components of the moduli schemes of stable torsion-free sheaves on integral curves. Proc. Amer. Math. Soc. 125 (1997) 2819-2824. MR 1443812.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[33] James N. Brawner. The Gaussian-Wahl map for trigonal curves . Proc. Amer. Math. Soc. 123 (1995) 1357-1361. MR 1260161.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[34] David Perkinson. Curves in Grassmannians . Trans. Amer. Math. Soc. 347 (1995) 3179-3246. MR 1308020.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[35] Frances Kirwan. The cohomology rings of moduli spaces of bundles over Riemann surfaces . J. Amer. Math. Soc. 5 (1992) 853-906. MR 1145826.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[36] John Fay. Kernel functions, analytic torsion, and moduli spaces. Memoirs of the AMS 96 (1992) MR 1146600.
Book volume table of contents

[37] Carlos T. Simpson. Harmonic bundles on noncompact curves . J. Amer. Math. Soc. 3 (1990) 713-770. MR 1040197.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 31 to 37 of 37 found      Go to page: 1 2